# SDR AWXA200501462

- Difficulty date: November 19, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- Engine: Ge CFM563B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED STRINGER CLIP CRACKED, .50 INCHES IN LENGTH, AT BS 847 AND STRINGER 4L.  MAINTENANCE REMOVED STRINGER CLIP AND INSTALLED NEW CLIP AT BS 847 AND STRINGER 4L IAW BOEING 737-300 SRM 51-40-02-G FIG 3, 8 AND 12.
